# SDR AALA201711109005

- Difficulty date: November 8, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 9,747 hours, 2,811 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Broken
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C SIDE PANEL AND EMERGENCY ESCAPE LIGHTS BROKEN.  REPLACED THE SIDE PANEL,  MAINTENANCE OPS CHECKED SUCCESSFUL.
